Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Had diarrhea. Blood test normal. Stool test indicating GI inflammation. On citalopram for depression and anxiety. History of bowel cancer

Hello. I am 29 year old female. Recently had full blood count and stool sample test due to flare ups of diarrhea and need to move bowels more frequently. Blood work came back normal but stool sample results suggested GI inflammation. Can you please tell me what this is likely to be and what the next step is? I should add I am on Citalopram for mild depression and anxiety which is a lot more severe ese days and my mother s sister and two of her uncles had bowel cancer after the age of 60. Thanks.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi, Susie,
Thanks for query.
As your stool report mentioned g.i.infection so do not worry about cancer or any thing.
Go for G.I. tract antibiotic like Ofloxacilin or Ciprofloxacilin tablet for3-5 days and you will be alright.
Ok and bye.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor